# SDR AALA20150901005

- Difficulty date: August 31, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N687AA
- Make and model: Boeing 757223
- Aircraft serial: 25695
- Aircraft time: 79,437 hours, 21,884 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sensor
- Condition: Intermittent
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE LT ENG THRUST REVERSER DEPLOY LIGHT ILLUMINATED INTERMITTENTLY.  EMERGENCY DECLARED, DIVERTED, AND LANDING UNEVENTFUL.  R & R LT ENGINE SENSOR S436.  OPS CHECKED NORMAL IAW AMM 78-30-00.
